# SDR SWIA2021123063287

- Difficulty date: September 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.00 FLOORBEAM CAP OUTBOARD FLANGE IS HEAVILY CORRODED BETWEEN F.S. 559.00+48 AND F.S. 559.00+80.   (C CHECK RO 12/28/2021)   UPON FURTHER INVESTIGATION FOUND CORROSION TO BE AT RBL9 OUTBOARD FLANGE BETWEEN FS 559+10 AND FS559+80. CORROSION DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOOR BEAM CAP IAW CRJ 200 SRM 51-24-36, 51-40-11, 51-42-21, AND 51-42-22 WITH REO 601R-53-51-605 REV-- DATED 2021-10-16 FOR USE OF ALTERNATE FASTENERS. NO WEIGHT CHANGE NOTED. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM 337 COMPLETED AND ATTACHED. REFER TO CONTINUE CARD AND ATTACHED TASK CARD FOR DETAILS OF WORK PERFORMED.
